# SDR ASAA2025062259460

- Difficulty date: June 22, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,944 hours, 18,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RH TRANSITION HAS CORROSION BETWEEN STA 767 AND STA 727B. FOUND CRACKS IN TRANSITION AT STA 727H, 727F, AND 727E. GROUNDED - YES. REMOVED AND REPLACED AFT PIT, RH TRANSITION BETWEEN STA 767 TO 727 IAW B737-800 SRM 53-00-53-2R-5W: 1" O: .040" R: 0" L" 9" D: .040".
